LANTUS Solo STAR users

For Lantus Solo Star users, does it burn everytime you inject? where do you do your lantus injection? 

It does for me every now and then, not every time. But at least 2-3 times a week i do inject it. The FIRST time i ever used it it would always burn. But almost a year now and it only burns every once in a blue moon. I do 40 units in my stomach before bed. And as i said maybe 2-3 times a week that it will burn. Other than that i am completely fine.

(just me)

-Jared

It burns me too. Thankfully though, I only have to take three units of it at night.

It burns my daughter (12), too. She uses an icepack for about 10-15min before injection and uses a mini needle instead of the nano.  We alternate on her tush and she says it has helped a lot.

I usually do it in my arms or stomach.

it does not burn me after injection, but i put it in my thigh or stomach

Thought this previous thread might help you too. (:

http://juvenation.org/forums/p/2783/23761.aspx#23761

wow lucky! why is that? i have to take 37 units

I have problems with Solo star and regular Lantus vials. It burns no matter what I use. I have learned that if I go slow when I inject it doesn't burn as bad. I also have a weird condition though...I am allergic some insulin.

I forgot to add that I have been using Lantus for almost a year and I inject in my bottom, arms, or upper thigh. I inject 32-35 units every night.

This does not happen at all to me and never has. I was dxed on april 7, 2008 and went on the pump october 20, 2008 but yesterday (march 7, 2011) I switched back to lantus and humalog pens. I have only injected lantus once in the past couple of years (yesterday) and it didn't burn and it never did before I went on the pump. I usually inject in my thighs so idk if that has anything to do with it!

<3 Sam

I think the reason I only have to take 3 units of lantus is because I am really active now. I used to take 22 units but then I got hooked on jogging and I just kept having to lower my dose more and more.

I used to take Lantus, but don't anymore because I'm on the pump. I really DON'T miss Lantus. LOL It always burnt. It felt like a little bee sting. I spoke with my doctors and other T1Ds about it and got lots of advice. Make sure it's room temperature, make sure it's in a fatty area, make sure the needle is angled, etc. etc. Nothing ever worked. I tried every trick in the book. It always stung.

[quote user="Jennabenna"]

I think the reason I only have to take 3 units of lantus is because I am really active now. I used to take 22 units but then I got hooked on jogging and I just kept having to lower my dose more and more.

[/quote]

you are lucky.....I only take 12 units daily

 

Yes I usually have a burning feeling when I inject my lantus, but it's nothing I can't handle. I mean what's a little pain to keep the sugars in better control? I use to take 18 units but I'm down to 16 now because I'm more active and I'm eating less carbs. :)

[quote user="kkkennedyyy"]wow[/quote]

 

Don't feel bad kkkennedyyy! I have to take 42u of Lantus! It doesn't burn me as much if I go slow and do it in my thigh or stomach.

I have found that if I push it in slower it doesnt burn :-)